# SDR SIMA200934802

- Difficulty date: December 13, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 21,007 hours, 19,645 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 14520386405
- Condition: Cracked
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2854 DURING THE CLIMB THE CREW REPORTED, RECEIVED AN EICAS MESSAGE REGARDING SMOKE IN THE LAV AND SMOKE IN THE CABIN.  THE CREW ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH ENT EM-72-034 R4.  NO DEFECTS NOTED.  FOUND THE NUMBER 1 PACK AIR DUCT TO BE CRACKED.  REMOVED AND REPLACED THE NR 1 PACK AIR DUCT IAW EMB AMM 21-25-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
